# SDR SWAA2023031301705

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 328 RBL 14'<[01] REMOVED CORROSION MAIN CABIN FWD. WET AREA FLOOR BEAM UPPER SURFACE STA. 328 RBL.14'' PER. REF. SRM 53-10-51-1A-1;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.120' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[04] ORIGINAL MAT. .125' MAT. REMOVED .005' REMAINING MAT. .120 'FOUND WITHIN LIMITS AT FLOOR BEAM UPPER SURFACE PER. REF. SRM.53-10-51-1A-1 FIG. 105 DETAIL A-A;[05] STEP 3 ENTER IN ERROR.;[06] MECHANICALLY MEASURED REWORKED AREA OF BEAM UPPER FWD FLANGE: MATERIAL REMOVED: 0.018'; ORIG. MAT.: 0.125'; REMAINING MAT.; 0.107'; FOUND OUT OF LIMITS AS PER SRM 53-10-15-1A-1; FIG.103 DETAIL: 'C'.;[07] TOOL USED: ID: 410019; DUE DATE: 05/11/2023.;[08] THERE IS AN ADJACENT REWORKED AREA; 7.00' O/B; AT SAME FLOOR BEAM STA. 328; RBL 21; THAT ALSO IS OUT OF LIMITS. THE REPAIR WILL BE PERFORMED ON CARD: TTG8Q00HRY1G.;[09] VERIFIED STEPS 4; 6; 7; AND 8
